# SDR DALA2015111807018

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 91,696 hours, 43,236 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SC FOUND EMERGENCY LIGHT SEAT HARNESS WIRE DAMAGED AT ROW 21 RT.  REPAIRED HARNESS IAW SWPM 20-30-12, OK FOR SERVICE.
